# SDR CALA2013102192230

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 66,524 hours, 24,681 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PFR SHOWS "FLP LT PROX SNSR 2 39CV OR LGCIU 2" PREVIOUSLY BOTH PARTS ARE REPLACED.
